# SDR NSVA2011355

- Difficulty date: December 23, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N202SR
- Make and model: Saab 340B
- Aircraft serial: 202
- Aircraft time: 43,126 hours, 49,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE COCKPIT FLOOR IS CORRODED AND OR CRACKED UNDER THE TWO SNAPS LOCATED OB OF THE AFT OB CORNER OF THE RT CONTROL COLUMN AND JUST AFT OF STA 186.  REFERENCE TD 340-53-11-27 DATED 12-23-11 AND MM409# 407400 FOR REPAIR DETAILS UNDER CONTROL#  202-12.
